I truly think my days are numbered and I have been constantly misdiagnosed by the Drs and I suspect it is too late for treatment.
OK my story. It was picked up many years ago that my liver function tests are elevated, back in 1999 a ultrasound and a CT scan showed fatty liver, my LFTs have been monitored over the years and have got a bit better, this year I had two more scans and again fatty liver or NASH was suspected, I saw a herpetologist who did many other blood tests for all the other causes of elevated LF and drew the same conclusion.
About three to four months ago I started to get nausea and over the last few months this has got far worse to the point that I hardly eat, please see below my current diet.
Now the alarming bit I have lost 20 pounds in body weight in the last three months, can this be anything other than cancer somewhere?
I have had ALL the blood tests a million times and ALL are normal, I was even admitted to my local hospital last week as my Dr thought I maybe dehydrated, I wasn't so I was sent home.
I have no pain just nausea plus lack of appetite.
The Nausea is at its worse four or five hours after eating, my stomach becomes VERY noisy almost like I am hungry and it is all I can do NOT to be sick, this lasts for a couple of hours.
I do get weak and light headed but not every day, sometimes even walking is an effort.
Yesterday I saw a GI doctor who examined me but found nothing but said I should have a gastro camera.
Any one with any thoughts what it could be would be great, I am really concerned that it could be cancer, I am 50 yo male 6ft .
My diet for the last three months,
Small bowl of cornflakes and a small yoghurt, slice of toast (wholemeal) with butter.
Single scrambled egg on slice of toast (wholemeal) with butter.
Small bowl of cornflakes and a small yoghurt.
I drink small glass of cranberry juice a day and about half a pint of water, nothing more.
Does this seem enough?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?